# SDR AALA20120328005

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 7,928 hours, 3,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROXIMITY LIGHT AT ROW 13 INOPERATIVE.  REPLACED LAMP FOR PROXIMITY LIGHT AT ROW 13.  OPS CHECK NORMAL
